# SDR AALA970397

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FLOOR WEB STA 1175 BL 6L (JUST FORWARD END OF VAULT DOOR THRESHOLD JOINT).  REPLACED FLOOR SHEET METAL SECTION IN FRONT OF VAULT DOOR (REPAIRED PER 51-40-2) SRM.   TST:  46,546 HOURS.  CYCLES, 23,428.  (X)
